# SDR UALA2010080602859

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Str 41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. FWD PIT BILGE STRINGER SPLICE ON STRINGER 41R BETWEEN FRAMES FR29 AND FRAME 30 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND EVALUATED DAMAGE. FOUND CORROSION OUT OF LIMITS. FARBICATED & INSTALLED NEW STRINGER SPLICE.
